[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 35.175.191.168. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Views 2,515
Citations 0
Correction
August 2018

Incorrect Figure Key

JAMA Cardiol. 2018;3(8):782. doi:10.1001/jamacardio.2018.2412

A Research Letter titled “Changes in the Association of Rising Infective Endocarditis With Mortality in People Who Inject Drugs,”1 published online on June 20, 2018, included an incorrect key to Figure 2B. The key switched the labels of the 2 groups, “white individuals,” and “individuals of all other race/ethnicities.” The labels have been moved to their proper positions. The article was corrected online.

References
1.
Njoroge  LW, Al-Kindi  SG, Koromia  GA, ElAmm  CA, Oliveira  GH.  Changes in the association of rising infective endocarditis with mortality in people who inject drugs  [published online June 20, 2018].  JAMA Cardiol. 2018. doi:10.1001/jamacardio.2018.1602PubMedGoogle Scholar
×